On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Astérisque

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Year:
Number:

Search


Catalogue & orders

Astérisque - Titles - 1999 - 258 - pages 375-409

Titles1999258

Structure Theory of Set Addition
Jean-Marc Deshouillers, Bernard Landreau, Alexander A. Yudin (Ed.)
Astérisque 258 (1999), 458 pages
Buy the book

On the Two-Dimensional Subset Sum Problem
Alain Plagne
Astérisque 258 (1999), 375-409

Résumé :
Dans cet article, on considère un système de deux équations booléennes linéaires. Grâce à des méthodes de théorie analytique des nombres, on montre que, sous certaines conditions, le système admet toujours des solutions. Cela complète le travail de Freiman sur ce sujet.

Abstract:
We consider a system of two linear boolean equations. Using methods from analytic number theory, we obtain sufficient conditions ensuring the solvability of the system. This completes Freiman's work on the subject.

Key words: additive number theory, structure theorem, subset sum, two-dimensional subset sum problem, geometry of numbers, integer points, Farey dissection, convex set.

Class. math. : 11P99, 11P55, 11H06


ISSN : 0303-1179
Publié avec le concours de : Centre National de la Recherche Scientifique